# SDR AALA20010161

- Difficulty date: January 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF CENTER WING SKIN ABOVE LEFT AND RIGHT HEAT EC4.  REMOVED CORROSION AND INSTALLED TWO 2024T3-.080 TRIPLERS, ONE SET BETWEEN STRINGER 5/6 AND ONE SET AT STRINGER 3 ENGINE DISPOSITION DATED 1-13-2001.  (M)
